| Model Number |
MT20649 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/06/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2017, that on (b)(6) 2017, the receiver displayed an err67.No additional patient or event information is available.No product or data were returned for evaluation.The complaint could not be confirmed.A root cause could not be determined.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The complaint device was returned for evaluation.The device was visually inspected and no defect was found.Performed a voltage test and failed.Performed share log review and transmitter fatal error found in log.The reported event of transmitter failed error was confirmed.A root cause could not be determined.